Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

34 yrs old male was diagnosed as hyperthyroid. what medication is required and what are the consequences ?

I was suffering sleeplessness, eye irritation, hairfall and weakness. My age is 34 male. I was advised T3, T4 and TSH tests. T4 test showed a result of 14.6. It was diagnosed as hyperthyroid. Please let me know what it is, what medication is required and what are the consequences ?
Asked On : Wed, 17 Aug 2011
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, for confirming hyperthyroidism you should get Ft3 Ft4 also. if it shows hyperthyroidism consult endocrinologist n start proper treatment as dose of its drug like carbamazol depends on symptoms n serum leval of T3 T4 TSH n FT3 FT4. so after consulting you can start treatment.
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor